# SDR SWAA2023061458177

- Difficulty date: June 11, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N8553W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63601
- Aircraft time: 18,458 hours, 9,202 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDATS REPORT L1 DOOR GIRT BAR DIFICULT TO STOW<[01] REPOSITIONED FWD ENTRY DOOR SCAPE SLIDE PER AMM 25-66-01
